# SDR RAIA981225

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Part number: 9939007
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7633 - JFK - CAPTAINS PTT SWITCH INOPERATIVE.  MAINTENANCE REPLACED PTT SWITCH.  (M)
